MathSciNet Relay Station
MathSciNet bibliographic data
MR2171783 15A24
Hasanov, Vejdi I.; Ivanov, Ivan G. On the matrix equation $X-A\sp *X\sp {-n}A=I$. Appl. Math. Comput. 168 (2005), no. 2, 1340–1356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement